# SDR HALA20230908194

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 37,798 hours, 6,047 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Part number: N401B50204102
- Part serial: NSN
- Condition: Faulty
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 4R INTERPHONE HANDSET CORD LOOSE. REMOVED AND REPLACED 4R INTERPHIONE HANDSET PER 23-73-44, OPS CHK GOOD. OK FOR SERVICE.
